A uniqueness theorem for nonstationary Navier-Stokes flow past an obstacle
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 3, pp. 427-445.
@article{ASNSP_1979_4_6_3_427_0,
     author = {Heywood, John G.},
     title = {A uniqueness theorem for nonstationary {Navier-Stokes} flow past an obstacle},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {427--445},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1979},
     zbl = {0437.76032},
     mrnumber = {553793},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_3_427_0/}
}
TY  - JOUR
AU  - Heywood, John G.
TI  - A uniqueness theorem for nonstationary Navier-Stokes flow past an obstacle
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1979
DA  - 1979///
SP  - 427
EP  - 445
VL  - Ser. 4, 6
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1979_4_6_3_427_0/
UR  - https://zbmath.org/?q=an%3A0437.76032
UR  - https://www.ams.org/mathscinet-getitem?mr=553793
LA  - en
ID  - ASNSP_1979_4_6_3_427_0
ER  - 
%0 Journal Article
%A Heywood, John G.
%T A uniqueness theorem for nonstationary Navier-Stokes flow past an obstacle
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1979
%P 427-445
%V Ser. 4, 6
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1979_4_6_3_427_0
Heywood, John G. A uniqueness theorem for nonstationary Navier-Stokes flow past an obstacle. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 3, pp. 427-445. http://www.numdam.org/item/ASNSP_1979_4_6_3_427_0/

[1] K.I. Babenko, On stationary solutions of the problem of flow past a body of a viscous incompressible fluid, Math. USSR-Sb., 20, no. 1 (1973), pp. 1-25. | Zbl

[2] J.R. Cannon - G.H. Knightly, Some continuous dependence theorens for viscous fluid motions, SIAM J. Appl. Math., 18 (1970), pp. 627-640. | MR | Zbl

[3] J.R. Cannon - G.H. Knightly, A note on the Cauchy problem for the Navier-Stokes equations, SIAM J. Appl. Math., 18 (1970), pp. 641-644. | MR | Zbl

[4] R. Finn, An energy theorem for viscous fluid motions, Arch. Rational Mech. Anal., 6 (1960), pp. 371-381. | MR | Zbl

[5] R. Finn, On the exterior stationary problem for the Navier-Stokes equations, and associated perturbation problems, Arch. Rational Mech. Anal., 19 (1965), pp. 363-406. | MR | Zbl

[6] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969. | MR | Zbl

[7] D. Graffi, Sul teorema di unicità nella dinamica dei fluidi, Ann. Mat. Pura Appl., 50 (1960), pp. 379-388. | MR | Zbl

[8] J.G. Heywood, The exterior nonstationary problem for the Navier-Stokes equations, Acta Math., 129 (1972), pp. 11-34. | MR | Zbl

[9] J.G. Heywood, On nonstationary Stokes flow past an obstacle, Indiana Univ. Math. J., 24 (1974), pp. 271-284. | MR | Zbl

[10] J.G. Heywood, On some paradoxes concerning two-dimensional Stokes flow past an obstacle, Indiana Univ. Math. J., 24 (1974), pp. 443-450. | MR | Zbl

[11] J.G. Heywood, On uniqueness questions in the theory of viscous flow, Acta Math., 136 (1976), pp. 61-102. | MR | Zbl

[12] E. Hopf, Ein allgemeiner Endlichkeitssatz der Hydrodynamik, Math. Ann., 117 (1940-41), pp. 764-775. | JFM | MR | Zbl

[13] G.H. Knightly, A Cauchy problem for the Navier-Stokes equations in Rn, SIAM J. Math. Anal., 3 (1972), pp. 506-511. | MR | Zbl

[14] G.H. Knightly, Some asymptotic properties of solutions of the Navier-Stokes equations, to appear in the Proceedings International Symposium on Dynamical Systems, Gainsville, 1976. | MR | Zbl

[15] O.A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, II Ed., Gordon and Breach, New York, 1969. | MR | Zbl

[16] J. Leray, Etude de diverses équations integrales non linéaires et de quelques problèmes que pose l'Hydrodynamique, J. Math. Pures Appl., 9 (1933), pp. 1-82; Les problèmes non linéaires, Enseignement Math., 35 (1936), pp. 139-151. | Zbl

[17] C.M. Ma, On square-summability and uniqueness questions concerning nonstationary Stokes flow in an exterior domain, to appear Arch. Rational Mech. Anal. | MR | Zbl

[18] J Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris, 1967. | MR

[19] G. Prodi, Teoremi di tipo locale per il sistema di Navier-Stokes e stabilità delle soluzioni stazionarie, Rend. Sem. Mat. Univ. Padova, 32 (1962), pp. 374-397. | Numdam | MR | Zbl

[20] S. Rionero - G.P. Galdi, On the uniqueness of viscous fluid motions, Arch. Rational Mech. Anal., 62 (1976), pp. 295-301. | MR | Zbl

[21] M. Shinbrot - S. Kaniel, The initial value problem for the Navier-Stokes equations, Arch. Rational Mech. Anal., 21 (1966), pp. 270-285. | MR | Zbl